# SDR 2006UALA02153

- Difficulty date: November 6, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 41,423 hours, 6,326 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT SEATS 18C, 24G AND CENTER LIGHT ON AFT LT GALLEY BULKHEAD.  RELAMPED OR REPLACED, LAMP OR LIGHT ASSY AS NEEDED.  OPS CK GOOD.
